Affordable Access

Publisher Website

Accelerated method of conjugate gradients

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
27
Issue
3
Identifiers
DOI: 10.1016/0041-5553(87)90073-5
Disciplines
  • Computer Science
  • Design

Abstract

Abstract An accelerated method of conjugate gradients for solving operator equations is proposed. The convergence of the method is proved, its rate of convergence is investigated, and the results of numerical experiments are discussed. A computation scheme is proposed for the method, allowing for paralleling of computations and designed for use in high-speed computer systems. An estimate of its efficiency is given.

There are no comments yet on this publication. Be the first to share your thoughts.